Alert archive / Arizona / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 70, NWS Phoenix, AZ

October 6, 2015Pinal County, Arizona

NWS Phoenix, AZ issued this severe thunderstorm warning at Oct 6, 2015, 2:57 PM MST for Pinal County, Arizona. It was in force for 33 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 6, 2015, 2:57 PM MST (21:57 UTC)
Expired
Oct 6, 2015, 3:30 PM MST
In force
33 min
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon

County Pinal County, AZ

The radar

The Phoenix radar (KIWA), 52 km from the middle of the area, began a volume at 21:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 6, 3:10 PM MSTHAIL 1.756 W Randolph, AZGOLF BALL SIZE HAIL REPORTED EAST OF CASA GRANDE
Oct 6, 3:21 PM MSTHAIL 1.253 W La Palma, AZHALF DOLLAR SIZE HAIL REPORTED AT PINAL COUNTY FAIR GROUNDS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tuscon, AZ (KDMA), launched 12:00Z, 10.0 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tuscon, AZ at 12:00Z on 2015-10-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 111 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tuscon, AZ at 12:00Z on 2015-10-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
111 J/kg
Mixed-layer CIN
-83 J/kg
Mixed-layer LCL
1235 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
178 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

680 
WUUS55 KPSR 062157
SVRPSR
AZC021-062230-
/O.NEW.KPSR.SV.W.0070.151006T2157Z-151006T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
257 PM MST TUE OCT 6 2015

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL PINAL COUNTY IN SOUTHEASTERN ARIZONA...

* UNTIL 330 PM MST

* AT 257 PM MST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED OVER
  ARIZOLA...OR NEAR CASA GRANDE...AND MOVING EAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CASA GRANDE...COOLIDGE...ARIZONA CITY...TOLTEC...ARIZOLA...RANDOLPH
  AND LA PALMA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 3276 11174 3279 11179 3287 11181 3302 11153
      3288 11147 3275 11163 3273 11174
TIME...MOT...LOC 2157Z 253DEG 23KT 3285 11167 

$$

18
2 follow-up statements
242 
WWUS55 KPSR 062213
SVSPSR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
313 PM MST TUE OCT 6 2015

AZC021-062230-
/O.CON.KPSR.SV.W.0070.000000T0000Z-151006T2230Z/
PINAL AZ-
313 PM MST TUE OCT 6 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM MST
FOR SOUTH CENTRAL PINAL COUNTY...

AT 313 PM MST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING HALF DOLLAR SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED OVER RANDOLPH...OR NEAR COOLIDGE...MOVING
NORTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
CASA GRANDE...COOLIDGE...TOLTEC...ARIZOLA...RANDOLPH AND LA PALMA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 3279 11169 3290 11176 3302 11153 3288 11147
      3278 11159
TIME...MOT...LOC 2213Z 245DEG 25KT 3290 11155 

$$

18
574 
WWUS55 KPSR 062223
SVSPSR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
323 PM MST TUE OCT 6 2015

AZC021-062230-
/O.CON.KPSR.SV.W.0070.000000T0000Z-151006T2230Z/
PINAL AZ-
323 PM MST TUE OCT 6 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM MST
FOR SOUTH CENTRAL PINAL COUNTY...

AT 322 PM MST...LOCAL LAW ENFORCEMENT REPORTED A SEVERE THUNDERSTORM 
PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE SOUTHWEST OF 
COOLIDGE. THIS STORM WAS LOCATED OVER RANDOLPH AND COOLIDGE...MOVING 
NORTHEAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
CASA GRANDE...COOLIDGE...TOLTEC...ARIZOLA...RANDOLPH AND LA PALMA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3279 11169 3290 11176 3302 11153 3288 11147
      3278 11159
TIME...MOT...LOC 2222Z 242DEG 23KT 3294 11151 

$$

18

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 6, 2:20 PM MST, 37 minutes earlier.

Area forecast discussion, Oct 6, 2:20 PM MST, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
220 PM MST TUE OCT 6 2015

.SYNOPSIS...
DEEP LOW PRESSURE WILL CONTINUE GRADUALLY MOVING ACROSS THE DESERT
SOUTHWEST THROUGH WEDNESDAY. THIS WILL RESULT IN CONTINUED UNSETTLED
CONDITIONS TODAY WITH SHOWERS AND THUNDERSTORMS...MAINLY EAST OF THE
LOWER COLORADO RIVER VALLEY. DECREASING MOISTURE AND CLEARING SKIES
ARE EXPECTED STARTING WEDNESDAY...WITH NEAR TO SLIGHTLY ABOVE NORMAL
TEMPERATURES TOWARD THE END OF THE WEEK AND INTO THE WEEKEND.

&&

.DISCUSSION...
SLOW PROGRESSION OF THE POTENT UPPER LEVEL LOW PRESSURE SYSTEM
CONTINUES THIS AFTERNOON ACROSS NORTH-CENTRAL AZ. AMDAR UL WIND
FIELDS AND EARLY AFTN SATELLITE LOOPS PLOT THE LOW CIRC CENTER
SPANNING ACROSS MOHAVE/YAVAPAI COUNTIES WITH LINES OF
SHOWER/THUNDERSTORM ACTIVITY ALONG ASCENT REGIONS/VORTICITY
LOBES...ONE STRETCHING SW THROUGH YUMA AND MARICOPA COUNTIES AND AN
ADDITIONAL LINE OF ENHANCED STORM ACTIVITY ACROSS EASTERN AZ FROM
TUCSON THROUGH SHOW LOW. FAVORABLE SHEAR PROFILE REMAINS IN THE
BALLPARK OF 20-30KTS OVER SOUTH-CENTRAL AZ AND UNIDIRECTION INFLOW
WINDS HAVE HELPED STORM PROPAGATION AND UPDRAFT DEVELOPMENT SO FAR
THIS AFTERNOON.

LAPSE RATES QUICKLY STEEPENED IN THE WAKE OF THE MID-TROP FRONT/VORT
LOBE MOVING THROUGH WESTERN AZ AND STORM ACTIVITY DEVELOPED SHORTLY
AFTER OVER THE SW AZ DESERTS IN THE LATE AM. THE HEAVIEST
STORMS...AS OF THIS WRITING...WERE MOVING NORTHWARD ACROSS THE PHX
METRO AND INTO YAVAPAI COUNTY WITH AN ADDITIONAL UPWARD PULSE MOVING
TOWARDS MARICOPA/CASA GRANDE. ADDITIONAL SHOWER AND VERY ISO STORM
ACTIVITY WAS STILL FILLING BACK IN ACROSS SOUTHWEST MARICOPA/PINAL
COUNTY...MOST NOT TO THE INTENSITY THAT WAS OBSERVED EARLIER IN THE
DAY. WITH SUBSIDENCE WAKE FLOW BEGINNING TO NOSE INTO FAR WESTERN AZ
AND ALREADY ESTABLISHED OVER SOUTHEAST CA...THE POP GRADIENT WILL
CONTINUE TO TIGHTEN FOR THE REST OF THE AFTERNOON AND EVENING...WITH
THE OVERALL MOTION OF THE ACTIVITY GRADUALLY TRANSLATING EASTWARD.
CHANCE FOR RAIN SHOWERS AND SLIGHT CHANCE FOR ANY LINGERING RUMBLES
OF THUNDER WILL CONTINUE FOR MARICOPA COUNTY EASTWARD INTO THE EARLY
EVENING...WITH A FAIR BIT OF THE ACTIVITY LOSING ITS PUNCH AFTER
SUNSET. CLEARER SKIES AND MORE OPPORTUNITY FOR WARMING HAS ALLOWED
DAYTIME TEMPERATURES TO WARM JUST SHY OF NORMAL FOR THE WESTERN
FORECAST ZONES...WHILE MUCH COOLER TEMPERATURES REMAIN OVER THE
SOUTH-CENTRAL AZ DESERTS.

THE UL LOW WILL CONTINUE TO SLOWLY TRACK EASTWARD ACROSS CENTRAL AZ
PERSISTING THE COOLER TEMPERATURES ALOFT WITH 500MB TEMPERATURES
NEARING MINUS 14-15C FOR WEDNESDAY. WITH PERSISTENT COOLING AND
LINGERING LL MOISTURE FIELDS...THERE WILL STILL BE A DECENT CHANCE
OF SOME SHOWERS AND THUNDERSTORMS OVER HIGHER TERRAIN AREAS EAST OF
PHOENIX DURING THE DAY ON WEDNESDAY...BUT BY LATE WEDNESDAY NIGHT
THE RAIN THREAT SHOULD END ACROSS OUR AREA. WHAT DOESN'T RESULT AS
PRECIP ACTIVITY WILL FILL IN ACROSS THE FORECAST AREA IN THE FORM
SIGNIFICANT CU FIELDS BEFORE WAKE SUBSIDENCE ROTATES INTO THE AREA
FROM THE NORTH...DISSIPATING THE CLOUD COVER. THE UPPER LOW WILL
CONTINUE TO MOVE SOUTHEASTWARD INTO MEXICO ON THURSDAY WHILE RIDGING
ALOFT FROM THE PACIFIC WILL START TO OVERTAKE THE DESERT SOUTHWEST.

TEMPERATURES THROUGH THE REST OF THE WEEK WILL VARY QUITE A BIT WITH
AREAWIDE HIGHS TODAY ONLY IN THE LOWER TO MIDDLE 80S ACROSS THE
DESERTS. AS RIDGING ALOFT TAKES OVER AND HEIGHTS DRAMATICALLY
INCREASE BY LATE THIS WEEK...HIGHS WILL INCREASE EACH DAY...REACHING
NORMALS OR SLIGHTLY ABOVE ON THURSDAY AND THEN WIDESPREAD 95-100
DEGREE HIGHS OVER THE DESERTS FROM FRIDAY INTO EARLY NEXT WEEK. LONG
RANGE MODEL OUTPUT SHOWS REMARKABLY GOOD AGREEMENT IN CYCLING THE
SAME UPPER LOW BACK WESTWARD THROUGH NORTHERN MEXICO AND THE BAJA
PENINSULA THIS WEEKEND...SETTLING OVER THE EASTERN PACIFIC FOR EARLY
NEXT WEEK. IF THIS SOLUTION PANS OUT IT MAY AGAIN BRING IN INCREASED
MOISTURE SOMETIME EARLY NEXT WEEK AND A RETURN OF RAIN CHANCES.

&&

.AVIATION...
SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...KSDL...

A COLD LOW PRESSURE SYSTEM WILL MOVE BODILY INTO CENTRAL ARIZONA
FROM SOUTHERN CA TODAY. UNSETTLED CONDITIONS ARE EXPECTED THROUGH
03Z WED...I.E. CIGS 5-7 THSD AGL WITH SCT SHWRS AND AFTN TSTMS.
SIGNIFICANT ATMOSPHERIC VERTICAL WIND SHEAR THIS AFTERNOON MAY PLAY
A ROLE IN POSSIBLY GENERATING ISOLATED SEVERE TSTMS...STRONG SFC
WIND GUSTS...AND LARGE HAIL.

SOUTHEAST CALIFORNIA/SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH...

A COLD LOW PRESSURE SYSTEM WILL MOVE EAST INTO CENTRAL ARIZONA
TODAY. HOWEVER SCT TO BKN CLDS 8 TO 10 THSD AGL WITH ISOLATED SHWRS
ARE EXPECTED THROUGH 23Z TUE. NORTH WIND 8 TO 12 KNOTS.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
THURSDAY THROUGH MONDAY...
A HIGH PRESSURE SYSTEM WILL BUILD OVER THE REGION IN THIS TIME
PERIOD. ABOVE NORMAL TEMPERATURES AND LIGHT WINDS ARE EXPECTED.
MINIMUM RELATIVE HUMIDITIES WILL DROP INTO THE 15 TO 20 PERCENT
RANGE EACH DAY...FOLLOWED BY GOOD OVERNIGHT RECOVERY. HIGHER MINIMUM
HUMIDITIES HOWEVER ARE EXPECTED IN THE MOUNTAINS OF SOUTHERN GILA
COUNTY.

&&

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT BASED ON STANDARD OPERATING
PROCEDURES.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...NONE.
CA...NONE.
&&

VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX

DISCUSSION...NOLTE/KUHLMAN
AVIATION...VASQUEZ
FIRE WEATHER...VASQUEZ/MEYERS

In the hours before

Special weather statement, Oct 6, 1:31 PM MST, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
131 PM MST TUE OCT 6 2015

AZZ022>024-062100-
GREATER PHOENIX AREA AZ-NORTHWEST MARICOPA COUNTY AZ-
SOUTHERN GILA/TONTO NF FOOTHILLS AZ-
131 PM MST TUE OCT 6 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  NORTH CENTRAL MARICOPA COUNTY

UNTIL 200 PM MST

AT 131 PM MST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR CAVE CREEK TO 7 MILES
SOUTHEAST OF NEW RIVER TO 8 MILES NORTH OF DEER VALLEY AIRPORT TO 6
MILES NORTHEAST OF PEORIA TO 6 MILES NORTHEAST OF BEARDSLEY...AND
MOVING NORTH AT 30 MPH.

WINDS UP TO 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
NEW RIVER...CAVE CREEK...CAREFREE...VISTANCIA AND ANTHEM.

LAT...LON 3401 11190 3381 11191 3373 11206 3369 11219
      3371 11241 3392 11243 3389 11228 3391 11224
      3395 11224 3397 11219 3405 11215
TIME...MOT...LOC 2031Z 186DEG 26KT 3386 11198 3383 11208 3380 11214
3377 11218 3377 11233

18
Special weather statement, Oct 6, 2:00 PM MST, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
200 PM MST TUE OCT 6 2015

AZZ027-028-062130-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY AZ-
SOUTHWEST MARICOPA COUNTY AZ-
200 PM MST TUE OCT 6 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTH CENTRAL MARICOPA AND SOUTHWESTERN PINAL COUNTIES

UNTIL 230 PM MST

AT 200 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES EAST OF FREEMAN...OR 23 MILES WEST OF CASA GRANDE...MOVING
NORTHEAST AT 25 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MARICOPA...STANFIELD AND AK-CHIN VILLAGE.

LAT...LON 3276 11219 3286 11227 3306 11204 3281 11180
TIME...MOT...LOC 2100Z 242DEG 21KT 3284 11213

18
Local storm report, Oct 6, 2:06 PM MST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
206 PM MST TUE OCT 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     FLASH FLOOD      3 SSW LIBERTY           33.33N 112.51W
10/06/2015                   MARICOPA           AZ   PUBLIC

            WATERMAN WASH FLOWING OVER THE ROAD AT 215TH DR AND
            NARRAMORE RD.

&&

EVENT NUMBER PSR1500273

AMD
Special weather statement, Oct 6, 2:22 PM MST, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
222 PM MST TUE OCT 6 2015

AZZ024-062215-
SOUTHERN GILA/TONTO NF FOOTHILLS AZ-
222 PM MST TUE OCT 6 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN GILA COUNTY

UNTIL 315 PM MST

AT 222 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SAWMILL...OR 24 MILES EAST OF GLOBE...MOVING NORTH AT 25 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SAWMILL AND HILLTOP.

LAT...LON 3346 11030 3345 11045 3379 11056 3379 11027
      3376 11024
TIME...MOT...LOC 2122Z 176DEG 20KT 3353 11039

18
Local storm report, Oct 6, 2:23 PM MST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
223 PM MST TUE OCT 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HAIL             5 W STANFIELD           32.88N 112.05W
10/06/2015  E0.70 INCH       PINAL              AZ   AMATEUR RADIO

            TRAINED SPOTTER REPORTED DIME SIZE HAIL.

&&

EVENT NUMBER PSR1500274

AMD
Special weather statement, Oct 6, 2:34 PM MST, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
234 PM MST TUE OCT 6 2015

AZZ028-062215-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY AZ-
234 PM MST TUE OCT 6 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHWESTERN PINAL COUNTY

UNTIL 315 PM MST

AT 233 PM MST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTHEAST OF
MARICOPA TO 7 MILES WEST OF CASA GRANDE TO 13 MILES WEST OF ARIZONA
CITY...AND MOVING NORTHEAST AT 20 MPH.

SMALL HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
CASA GRANDE...ARIZONA CITY...TOLTEC...ARIZOLA...BLACKWATER...SACATON
AND STANFIELD.

LAT...LON 3276 11174 3276 11177 3280 11178 3279 11187
      3277 11189 3277 11202 3292 11203 3312 11169
      3300 11156 3279 11157 3273 11167 3273 11174
TIME...MOT...LOC 2133Z 239DEG 18KT 3295 11193 3287 11186 3271 11190

18

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 6, 11:11 AM MSTSpecial Weather StatementPSRPinal49 min
Oct 6, 11:48 AM MSTSevere Thunderstorm WarningPSRPinal27 min
Oct 6, 12:05 PM MSTSpecial Weather StatementPSRMaricopa40 min
Oct 6, 12:08 PM MSTSpecial Weather StatementPSRMaricopa52 min
Oct 6, 12:12 PM MSTSpecial Weather StatementPSRPinal48 min
Oct 6, 12:15 PM MSTSpecial Weather StatementPSRMaricopa45 min
Oct 6, 12:30 PM MSTAreal Flood AdvisoryPSRMaricopa3 hr
Oct 6, 12:41 PM MSTSpecial Weather StatementPSRMaricopa49 min
Oct 6, 12:58 PM MSTAreal Flood AdvisoryPSRMaricopa3 hr
Oct 6, 1:00 PM MSTSpecial Weather StatementPSR30 min
Oct 6, 1:28 PM MSTFlash Flood WarningPSRMaricopa3 hr
Oct 6, 1:31 PM MSTSpecial Weather StatementPSR29 min
Oct 6, 1:44 PM MSTAreal Flood AdvisoryPSRMaricopa3 hr
Oct 6, 2:00 PM MSTSpecial Weather StatementPSR30 min
Oct 6, 2:05 PM MSTAreal Flood AdvisoryPSRMaricopa, Pinal3 hr
Oct 6, 2:22 PM MSTSpecial Weather StatementPSRGila53 min
Oct 6, 2:31 PM MSTFlash Flood WarningPSRMaricopa119 min
Oct 6, 2:34 PM MSTSpecial Weather StatementPSRPinal41 min
Oct 6, 3:06 PM MSTAreal Flood AdvisoryPSRPinal3 hr
Oct 6, 3:25 PM MSTSevere Thunderstorm WarningPSRPinal35 min
Oct 6, 3:35 PM MSTAreal Flood AdvisoryPSRMaricopa55 min
Oct 6, 3:54 PM MSTSpecial Weather StatementPSRPinal36 min

Nearby

Severe Thunderstorm Warnings in Arizona, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.